Journal of Nonlinear Mathematical Physics

Volume 21, Issue 1, February 2014, Pages 120 - 131

On characteristic integrals of Toda field theories

Authors
Zhaohu Nie
Department of Mathematics and Statistics, Utah State University, Logan, UT 84322-3900, USA. zhaohu.nie@usu.edu
Received 14 August 2013, Accepted 4 December 2013, Available Online 6 January 2021.
DOI
https://doi.org/10.1080/14029251.2014.894724How to use a DOI?
Abstract

Characteristic integrals of Toda field theories associated to general simple Lie algebras are constructed using systematic techniques, and complete mathematical proofs are provided. Plenty of examples illustrating the results are presented in explicit forms.

Copyright
© 2014 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
21 - 1
Pages
120 - 131
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1080/14029251.2014.894724How to use a DOI?
Copyright
© 2014 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Zhaohu Nie
PY  - 2021
DA  - 2021/01
TI  - On characteristic integrals of Toda field theories
JO  - Journal of Nonlinear Mathematical Physics
SP  - 120
EP  - 131
VL  - 21
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.1080/14029251.2014.894724
DO  - https://doi.org/10.1080/14029251.2014.894724
ID  - Nie2021
ER  -